# SDR FDEA201610263699

- Difficulty date: October 26, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Structure
- Condition: Corroded
- Location: Bs 1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, UNDER FLOOR AREA OF CENTER FUEL TANK FOUND CORRODED AT BS 1243.   REPAIRED IAW EA 1-5730-T0329219 P1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
